# SDR UALA2011120606693

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,536 hours, 9,462 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strip
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON MOST FWD SEGMENT HEAT SHIELD HAS EXCESSIVE WEAR ON TRAILING EDGE COVER STRIP.   INSTALLED NEW COVER STRIP.
